Dr. Suen Chun Kit Anthony

Associate Head and Assistant Professor
2948 7102
D4-1/F-16
More details on RICH

Profile


2007 - 2012, Ph.D. in mathematics, Indiana University Bloomington, USA
2005 - 2007, M.Phil. in mathematics, The Chinese University of Hong Kong, Hong Kong
2002 - 2005, B.Sc. in mathematics, The Chinese University of Hong Kong, Hong Kong

Please refer to my personal homepage for more updated information.

Research Interests


My research focuses primarily on the existence theory and large-time behaviour of solutions of certain systems of partial differential equations. In particular, I am interested in the multidimensional compressible or incompressible fluid flow models with applications to Navier-Stokes equations, magnetohydrodynamics (MHD) and magneto-geostrophic (MG) equation. I also study mathematical biology such as chemotaxis and blood flow modelling.

Selected Outputs


Journal Publications

  • Suen, A. (2020). Existence and a blow-up criterion of solution to the 3D compressible Navier-Stokes-Poisson equations with finite energy. Discrete and Continuous Dynamical Systems - Series A, 40 (3), 1775-1798. 
  • Suen, A. (2020). Existence and uniqueness of low-energy weak solutions to the compressible 3D magnetohydrodynamics equations. Journal of Differential Equations, 268 (6), 2622-2671. 
  • Friedlander, S. and Suen, A (2019). Wellposedness and convergence of solutions to a class of forced non-diffusive equations with applications. Journal of Mathematical Fluid Mechanics, 21(4), 21-50.
  • Friedlander, S. and Suen, A. (2018). Solutions to a Class of Forced Drift-Diffusion Equations with Applications to the Magneto-Geostrophic Equations. Annals of PDE, 4(2), 1-34.
  • Cheung, K.L. and Suen, A. (2016). Existence and Uniqueness of Small Energy Weak Solution to multi- dimensional compressible Navier-Stokes Equations with Large External Potential Force. Journal of Mathematical Physics, 57 (8), 081513, 1-19.
  • Li, T. and Suen, A. (2016). Existence of intermediate weak solution to the equations of three-dimensional chemotaxis systems. Discrete and Continuous Dynamical Systems - Series A, 36 (2), 861-875.
  • Friedlander, S. and Suen, A (2015). Existence, uniqueness and regularity results for the viscous magneto-geostrophic equation. Nonlinearity, 28 (9), 3193-3217.
  • Li, T., Suen, A., Winkler, M. and Xue, C. (2015). Global small-data solutions of a two-dimensional chemotaxis system with rotational flux terms. Mathematical Models & Methods in Applied Sciences, vol. 25 (no. 4), 721-746.
  • Suen, A. (2015). Corrigendum: A blow-up criterion for the 3D compressible magnetohydrodynamics in terms of density. Discrete and Continuous Dynamical Systems - Series A, vol. 35 (no. 3), 1387-1390.
  • Friedlander, S. and Suen, A (2014). Hölder continuity of solutions to the kinematic dynamo equations. Journal of Mathematical Fluid Mechanics, vol. 16 (no. 4), 691-700.
  • Suen, A. (2014). Existence of global weak solution to Navier-Stokes equations with large external potential force and general pressure. Mathematical Methods in the Applied Sciences, vol. 37 (no. 17), 2716-2727.
  • Suen, A. (2013). A blow-up criterion for the 3D compressible magnetohydrodynamics in terms of density. Discrete and Continuous Dynamical Systems - Series A, vol. 33 (no. 8), 3791-3805.
  • Suen, A. (2013). Global Solutions of the Navier-Stokes Equations for Isentropic Flow with Large External Potential Force. Zeitschrift für angewandte Mathematik und Physik (ZAMP), vol. 64 (no. 3), 767-784.
  • Suen, A. and Hoff, D. (2012). Global low-energy weak solutions of the equations of 3D compressible magnetohydrodynamics. Archive for Rational Mechanics and Analysis, vol. 205 (no.1), 27-58.
  • Suen, A. (2012). Nonexistence of self-similar singularities in the ideal viscoelastic flow. Electronic Journal of Differential Equations, vol. 2012 (no. 93), 1-7.

Research Projects


Inequalities and Operators on Morrey Type Spaces with Applications to the Euler Equations under Damping  

This project will study important operators and establish related inequalities on Morrey Type Spaces, and investigate their applications to the Euler Equations under Damping.
Project Start Year : 2019  Chief Investigator(s) : CHEUNG, Ka Luen 張家麟   (Dr SUEN, Chun Kit Anthony 孫俊傑 as Co-Investigator)

Wellposedness and Vanishing Diffusion Parameters Limits of the Magneto-geostrophic Equation 

This is a RGC funded project through the Early Career Scheme (ECS) with the amount of HK$409,423. The present project focuses on different mathematical questions relating to a three-dimensional active scalar equation called the magneto-geostrophic (M . . .
Project Start Year : 2017  Chief Investigator(s) : SUEN, Chun Kit Anthony 孫俊傑

Existence of intermediate weak solutions to the equations of multi-dimensional chemotaxis 

This project is funded by HKIEd Start-up Research Grant. We study the global-in-time existence of intermediate weak solutions of the equations of chemotaxis system in a bounded domain with small initial chemical concentration.
Project Start Year : 2015  Chief Investigator(s) : SUEN, Chun Kit Anthony 孫俊傑

Existence, uniqueness and regularity results for the viscous magneto-geostrophic equations

This project is funded by HKIEd Dean’s Research Fund. The present project will focus on different mathematical questions relating to the existence, uniqueness, regularity and large-time behavior of solutions of certain systems of partial differential . . .
Project Start Year : 2015  Chief Investigator(s) : SUEN, Chun Kit Anthony 孫俊傑

Global existence and propagation of singularities of solutions to the multi-dimensional incompressible MHD with zero resistivity and discontinuous initial data 

This project is funded by HKIEd Internal Research Grant. We study the global existence and propagation of singularities of weak solutions of the incompressible magneto-hydrodynamics (MHD) with zero resistivity in two spatial dimensions.
Project Start Year : 2015  Chief Investigator(s) : SUEN, Chun Kit Anthony 孫俊傑